Ukrainian Mathematical Journal

, Volume 22, Issue 3, pp 296–302 | Cite as

The spectral matrices of a second order expression in the half-plane

  • A. A. Androshchuk
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. M. Gel'fand and B. M. Levitan, “On the definition of a differential equation from its spectral function,” Izv. Akad. Nauk SSSR, Ser. Matem.,15, 4 (1951).Google Scholar
  2. 2.
    Yu. M. Berezanskii, The Expansion of Self-Conjugate Operators in Eigenfunctions [in Russian], Naukova Dumka, Kiev (1965).Google Scholar
  3. 3.
    F. R. Gantmakher, The Theory of Matrices [in Russian], Nauka, Moscow (1966).Google Scholar
  4. 4.
    R. Kuk, Infinite Matrices and Spaces of Sequences [in Russian], Fizmatgiz, Moscow (1960).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • A. A. Androshchuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the USSRUSSR

Personalised recommendations